# SDR SWAA2019102238125

- Difficulty date: October 15, 2019
- Submitted: October 22, 2019
- Operation: Air carrier
- Aircraft: N757LV
- Make and model: Boeing 737-7H4
- Aircraft serial: 29850
- Aircraft time: 69,957 hours, 40,920 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: 149A8117
- Condition: Corroded
- Location: Bs 947
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY BULKHEAD TO FLOOR PANEL LOWER SUPPORT ANGLE CORRODED AT BS. 947, RBL 24. / R&R ANGLE IAW SRM & DWG.
